Ver todas las categorías

CVS Health - Alivio para la alergia durante todo el día, hidrocloruro de cetirizina en solución oral, 1 mg/mL, sabor Bubble Gum

5.0
(13)

Cómo conseguirlo

RecogerNo disponible
Check more stores
EnvíoNo disponible
Tamaño:
Checking store inventory

Información

CVS Health - Alivio para la alergia durante todo el día, hidrocloruro de cetirizina en solución oral, 1 mg/mL, sabor Bubble Gum
4 oz, 0.37 lb. N.° de artículo: 901417

Elegible para HSA/FSA

Comparar con el ingrediente activo en Children's Zyrtec®. All Day Allergy Relief, Cetirizine Hydrochloride Oral Solution 1 mg/mL treats indoor and outdoor allergy symptoms such as sneezing, runny nose, itchy throat or nose and itchy, watery eyes. The active ingredient is cetirizine hydrochloride, which is an antihistamine. Provides up to 24 hours of allergy relief. Approved to treat allergy symptoms in adults and children 2 years old and over.

ACTIVE INGREDIENT: This product contains cetirizine hydrochloride, an antihistamine, which compares to the active ingredient in Children's Zyrtec®.

24 HOUR ALLERGY RELIEF: One dose of All Day Allergy Relief, Cetirizine Hydrochloride Oral Solution 1 mg/mL works for a full 24 hours.

TREATS INDOOR AND OUTDOOR ALLERGY SYMPTOMS: All Day Allergy Relief, Cetirizine Hydrochloride Oral Solution 1 mg/mL is approved to treat indoor and outdoor allergy symptoms in adults and children 2 years old and over.

THIS ALLERGY MEDICINE provides temporary relief of sneezing, runny nose, itchy throat or nose and itchy, watery eyes.

CHILDREN'S ALLERGY RELIEF: All Day Allergy Relief, Cetirizine Hydrochloride Oral Solution 1 mg/mL is bubble gum flavored, a taste kids love. This allergy medicine does not contain gluten, alcohol, sugar or dye.

Specifications
ProblemaSin alcohol
FormularioLíquido
Ingrediente claveCetirizine
Etapa de vidaHijo/a
Primary FlavourDulces
Tipo de productoTratamientos para la alergia
Cantidad1-20 oz

Ingredientes

Ingrediente activo (cada 5 mL): Cetirizine HCl 5 mg. Inactive ingredients: anhydrous citric acid, artificial bubble gum flavor, propylene glycol, purified water, sodium benzoate, sorbitol solution, sucralose.

Indicaciones

Directions: use only with enclosed dosing cup; find right dose on chart below; mL = milliliter. adults and children 6 years and over: 5 mL or 10 mL once daily depending upon severity of symptoms; do not take more than 10 mL in 24 hours; adults 65 years and over: 5 mL once daily; do not take more than 5 mL in 24 hours; children 2 to under 6 years of age: 2.5 mL once daily. Si fuese necesario, la dosis se puede aumentar a un máximo de 5 mL una vez al día o 2.5 mL cada 12 horas. Do not give more than 5 mL in 24 hours; children under 2 years of age: ask a doctor; consumers with liver or kidney disease: ask a doctor.

Usos: alivia temporalmente los siguientes síntomas causados por la fiebre del heno u otras alergias de las vías respiratorias superiores: goteo nasal, estornudos, ojos llorosos y con picazón, picazón de la nariz o la garganta.

Advertencia(s)

Advertencias: no usar si alguna vez ha tenido una reacción alérgica a este producto, a cualquiera de sus ingredientes o a un antihistamínico que contenga hidroxicina (hydroxyzine). Si sufre enfermedad renal consulte a su médico antes de usar este producto. Su médico debería determinar si necesita una dosis diferente. Consulte a un médico o farmacéutico antes de usar si está tomando calmantes o sedantes. Al usar este producto: puede provocar somnolencia; evite las bebidas con alcohol; el alcohol, los sedantes y los calmantes pueden agravar la somnolencia; tenga cuidado al conducir un vehículo motorizado u operar maquinaria. Si sufre alguna reacción alérgica a este producto, suspenda su uso de inmediato y consulte a su médico. Busque asistencia médica de inmediato. Si está embarazada o en período de lactancia: si está en período de lactancia: no recomendado; si está embarazada: consulte a un profesional médico antes de usar. Mantener fuera del alcance de los niños. En caso de sobredosis, acuda a su médico o comuníquese de inmediato con un Centro de Control de Intoxicaciones. (1-800-222-1222)

From CVS Health
See all CVS Health products
Productos relacionados
Dimetapp
56
HSA/FSA EligibleIncludes three 4 fl. oz. bottles of grape flavored Children's Dimetapp Cold & Allergy alcohol-free liquid cold medicine#1 Pharmacist recommended brand for children's multi-symptom cough and cold combinationsMulti-symptom kid formula works to relieve symptoms from the common cold and ...
CVS Health
20
HSA/FSA EligibleMaximum Strength:Liquid Medication Diphenhydramine Hcl Oral Solution Antihistamine.Relieves Sneezing Runny Nose Itchy, Watery Eyes Itchy throat.Alcohol Free. Actual size product on side panel.Uses temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: sneezing ...
CVS Health
3
Ophthalmic Solution USP, 0.1% Antihistamine & Redness Reliever Works in Minutes Relief from Allergens: Pet dander; Pollen; Grass; Ragweed Twice daily relief Sterile Actual Bottle Size on Side Panel Uses: temporarily relieves itchy and red eyes due to pollen, ragweed, ...
*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

CVS Health - Alivio para la alergia durante todo el día, hidrocloruro de cetirizina en solución oral, 1 mg/mL, sabor Bubble Gum

5.0
(13)
Agotado